Alert archive / Tennessee / Severe Thunderstorm Warnings in 2003
Severe Thunderstorm Warning 155, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at May 5, 2003, 4:12 AM CDT for Cumberland County, Tennessee. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 5, 2003, 4:12 AM CDT (09:12 UTC)
- Expired
- May 5, 2003, 4:45 AM CDT
- In force
- 33 min
- Issued by
- NWS Nashville, TN
- Area
- Counties, with a storm outline in the text
County Cumberland County, TN
The radar
The Knoxville radar (KMRX), 143 km from the middle of the area, began a volume at 09:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 5, 3:15 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 9.2 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 117 J/kg
- Mixed-layer CIN
- -162 J/kg
- Mixed-layer LCL
- 1192 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 293 m²/s²
- 0-3 km storm-relative helicity
- 530 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
049 WUUS54 KOHX 050912 SVRBNA TNC035-050945- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 412 AM CDT MON MAY 5 2003 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CUMBERLAND COUNTY IN TENNESSEE * UNTIL 445 AM CDT * AT 406 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 5 MILES WEST OF CROSSVILLE...MOVING EAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... FAIRFIELD GLADE AROUND 430 AM CDT CRAB ORCHARD AROUND 435 AM CDT WEAK, SHORT LIVED TORNADOES MAY OCCUR ALONG THE LEADING EDGE OF THIS LINE OF SEVERE THUNDERSTORMS. HOWEVER, THE MAIN THREAT IS DAMAGING WIND. SEEK SHELTER INSIDE A STURDY BUILDING AND STAY AWAY FROM OUTSIDE WALLS AND WINDOWS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 AM CDT MONDAY MORNING FOR TENNESSEE. && LAT...LON 3607 8517 3589 8521 3580 8469 3602 8465 $$ ROSE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 2:15 AM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, May 5, 2:15 AM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 215 AM CDT MON MAY 5 2003 LATEST SURFACE ANALYSIS SHOWING PRETTY WELL DEFINED WARM FRONT JUST NORTH OF THE TN/KY BORDER...WITH ANOTHER WEAKER BOUNDARY ACROSS WEST TN. STRONG BAND OF THUNDERSTORMS CONTINUES TO MOVE ACROSS THE MID- STATE WITH THE LEADING JUST EAST OF BNA. BAND OVERALL HAS WEAKENED SOME OVER LAST HOUR OR SO BUT A FEW CELL REMAIN SEVERE. TOR WATCH CONTINUES UNTIL 5 AM. WARM FRONT PROGGED TO CLIMB FURTHER NORTH TODAY...ALTHOUGH MODELS LEAVE BAND OF DEEP MOISTURE JUST TO OUR SOUTH. LL WIND FIELD REMAINS QUITE STRONG BUT ML JET MIGRATES EAST OF THE REGION. CURRENT BAND OF STRONG TO SEVERE THUNDERSTORMS EXPECTED TO MOVE ACROSS THE CWA THIS MORNING THEN BUILD BACK UP AGAIN LATER TODAY...ESPECIALLY ACROSS THE SOUTH. MOST OF THE AREA STILL OUTLOOKED FOR MODERATE RISK TODAY/ TONIGHT. PLAN SCATTERED POPS NORTH...LIKELY POPS SOUTH AND PLATEAU. WILL KEEP MENTION OF SEVERE. SHOWERS AND THUNDERSTORMS WILL CONTINUE TONIGHT AS ANOTHER POOL OF DEEP MOISTURE LIFTS NORTH AND ANOTHER BRANCH OF THE ML JET SWINGS ACROSS. WILL GO WITH LIKELY POPS TONIGHT. CWA SEEMINGLY GETTING BRIEF REPRIEVE FOR WIDESPREAD CONVECTION TUESDAY AS DRY-SLOT MOVES OVER THE AREA. CONVECTION LOOKING TO BE SCATTERED AT BEST...THUS WILL LOWER POPS SLIGHTLY ACROSS THE BOARD. MODELS REALLY SEPARATE TUESDAY NIGHT. ZONES CURRENTLY RUNNING WITH CHANCE CATEGORY POPS...WILL LEAVE FOR NOW. BNA 80/67/81/63 5634 CSV 74 62/76 60 7634 07 .BNA...NONE.
Hazardous weather outlook, May 4, 7:25 PM CDT, 8 hours 47 minutes before
TNZ005>011-022>034-056>066-075>080-093>097-051030- HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 725 PM CDT SUN MAY 4 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT A WARM FRONT WILL PUSH NORTHEASTWARD ACROSS MIDDLE TENNESSEE THIS EVENING, ALLOWING MORE HUMID AIR TO SEEP INTO THE MID STATE. THIS WILL FURTHER DESTABILIZE THE ENVIRONMENT, PROVIDING RIPE CONDITIONS FOR THUNDERSTORMS TO DEVELOP. AMPLE LOW LEVEL WIND SHEAR SHIFTS THE PRIMARY DANGER TOWARD DAMAGING WINDS AND EVEN ISOLATED TORNADOES. IN ADDITION, THE STORM PREDICTION CENTER HAS PLACED ALL OF MIDDLE TENNESSEE UNDER A SLIGHT RISK FOR SEVERE WEATHER TONIGHT, WITH A MODERATE RISK COVERING THE WEST TENNESSEE UP TO THE TENNESSEE RIVER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A SERIES OF DISTURBANCE MOVING OUT OF THE PLAINS WILL BRING SCATTERED SHOWERS AND THUNDERSTORMS TO THE AREA MONDAY THROUGH THURSDAY. THERE IS A SMALL CHANCE OF SEVERE WEATHER EACH OF THESE DAYS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY BECOME NECESSARY DURING THE OVERNIGHT HOURS. ROSE
In the hours before
Local storm report, May 5, 1:24 AM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE,TN
124 AM CDT MON MAY 5 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0115 AM 3N CENTERVILLE TN WIND DAMAGE
05/05/03 HICKMAN TRAINED SPOTTER REPORTED
TREES DOWN JUST N OF
CENTERVILLE IN HICKMAN
COUNTY
0115 AM 10S CLARKSVILLE TN WIND DAMAGE
05/05/03 MONTGOMERY TRAINED SPOTTER REPORTED
POWER LINES DOWN ON HOUSE
SOUTH OF CLARKSVILLE
0118 AM 10SE CENTERVILLE TN 60 mph MPH TSTM WIND GUST
05/05/03 HICKMAN TRAINED SPOTTER REPORTED
50-60 MPH WIND GUSTS IN
SHADY GROVE
0120 AM 2SE CROSS PLAINS TN TORNADO
05/05/03 ROBERTSON TRAINED SPOTTER REPORTED
TORNADO OBSERVED ON GROUND
BETWEEN CROSS PLAINS AND
WHITEHOUSE
0122 AM FAIRVIEW TN 70 MPH TSTM WIND GUST
05/05/03 WILLIAMSON TRAINED SPOTTER REPORTED
70 MPH WINDS IN FAIRVIEW
0130 AM 15NE CENTERVILLE TN TORNADO
05/05/03 HICKMAN TRAINED SPOTTER REPORTED
TORNADO ON GROUND NEAR
LYLES-BON AQUA
JLMLocal storm report, May 5, 1:41 AM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE,TN
141 AM CDT MON MAY 5 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0140 AM 15NW COLUMBIA TN WIND DAMAGE
05/05/03 MAURY TRAINED SPOTTER REPORTED
TREES BLOWN DOWN ON HIGHWAY
50 ON THE HICKMAN-MAURY
COUNTY LINE
JLMLocal storm report, May 5, 1:50 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE,TN
150 AM CDT MON MAY 5 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0144 AM 8E NASHVILLE TN WIND DAMAGE
05/05/03 DAVIDSON TRAINED SPOTTER REPORTED
POWER LINES DOWN NEAR
SKYLINE MEDICAL CENTER EAST
OF DOWNTOWN NASHVILLE
0145 AM 5NE CENTERVILLE TN WIND DAMAGE
05/05/03 HICKMAN TRAINED SPOTTER REPORTED
TREES BLOWN DOWN ON HIGHWAY
230 NORTHEAST OF
CENTERVILLE
0145 AM FAIRVIEW TN 1.00 INCH HAIL
05/05/03 WILLIAMSON TRAINED SPOTTER REPORTED
QUARTER SIZE HAIL NEAR
FAIRVIEW ON HIGHWAY 96
0146 AM FAIRVIEW TN WIND DAMAGE
05/05/03 WILLIAMSON TRAINED SPOTTER REPORTED
LARGE TREES DOWN ON HWY 100
NEAR FAIRVIEW
0147 AM FAIRVIEW TN .75 INCH HAIL
05/05/03 WILLIAMSON TRAINED SPOTTER REPORTED
3/4 INCH HAIL REPORTED IN
THE FAIRVIEW AREA
0149 AM FAIRVIEW TN WIND DAMAGE
05/05/03 WILLIAMSON TRAINED SPOTTER REPORTED
TREES BLOWN DOWN AND POWER
LINES DOWN IN FAIRVIEW
0159 AM 5N FRANKLIN TN 75 MPH TSTM WIND GUST
05/05/03 WILLIAMSON 70-75 MPH WINDS REPORTED
IN COOL SPRINGS WITH
ROTATION OBSERVED.
JLMLocal storm report, May 5, 2:08 AM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE,TN
208 AM CDT MON MAY 5 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0208 AM SMYRNA TN 1.25 INCH HAIL
05/05/03 RUTHERFORD TRAINED SPOTTER REPORTED
QUARTER TO HALF DOLLAR SIZE
HAIL IN SMYRNA
0210 AM SMYRNA TN .75 INCH HAIL
05/05/03 RUTHERFORD TRAINED SPOTTER REPORTED
3/4 INCH HAIL ALMAVILLE
ROAD AND I24
0212 AM SMYRNA TN .75 INCH HAIL
05/05/03 RUTHERFORD TRAINED SPOTTER REPORTED
PENNY SIZE HAIL NEAR SMYRNA
0212 AM 10S FRANKLIN TN .75 INCH HAIL
05/05/03 WILLIAMSON TRAINED SPOTTER REPORTED
3/4 INCH HAIL NEAR THOMPSON
STATION
0219 AM MURFREESBORO TN WIND DAMAGE
05/05/03 RUTHERFORD TRAINED SPOTTER REPORTED
POWER LINES DOWN AT
INTERSECTION OF HWY 96 AND
I840 NEAR MURFREESBORO
0225 AM 2SE LEBANON TN .75 INCH HAIL
05/05/03 WILSON TRAINED SPOTTER REPORTED
3/4 INCH HAIL AT I40 SE OF
LEBANON
0225 AM 2SE GALLATIN TN .75 INCH HAIL
05/05/03 SUMNER TRAINED SPOTTER REPORTED
3/4 INCH HAIL REPORTED AT
GALLATIN APRT
0227 AM 20S LEBANON TN 1.00 INCH HAIL
05/05/03 WILSON TRAINED SPOTTER REPORTED
ONE INCH HAIL IN CAINSVILLE
ON HWY 266
0229 AM SPRING HILL TN WIND DAMAGE
05/05/03 MAURY TRAINED SPOTTER REPORTED
NUMEROUS TREES DOWN IN
GOOSE HILL AND SPRING HILL
0230 AM 3NE SMYRNA TN TORNADO
05/05/03 RUTHERFORD TRAINED SPOTTER REPORTED
TORNADO IN THE LAVERGNE
INDUSTRIAL PARK NE OF
SMYRNA
0230 AM WATERTOWN TN .75 INCH HAIL
05/05/03 WILSON TRAINED SPOTTER REPORTED
3/4 IN HAIL REPORTED AT
WATERTOWN FIRE DEPT
0230 AM 15SW FRANKLIN TN WIND DAMAGE
05/05/03 WILLIAMSON TRAINED SPOTTER REPORTED
TREES BLOWN DOWN SW OF
LEIPERS FORK
0233 AM HENDERSONVILLE TN WIND DAMAGE
05/05/03 SUMNER TRAINED SPOTTER REPORTED
STRUCTURAL DAMAGE TO HOMES
AND LARGE TREES BLOWN DOWN
0230 AM MURFREESBORO TN .75 INCH HAIL
05/05/03 RUTHERFORD TRAINED SPOTTER REPORTED
3/4 INCH HAIL REPORTED NEAR
MURFREESBORO
0235 AM 3N MURFREESBORO TN 1.75 INCH HAIL
05/05/03 RUTHERFORD TRAINED SPOTTER REPORTED
GOLFBALL SIZE HAIL ON HWY
231 JUST N OF MURFREESBORO
0238 AM MURFREESBORO TN .88 INCH HAIL
05/05/03 RUTHERFORD TRAINED SPOTTER REPORTED
NICKEL SIZE HAIL REPORTED
AT INTERSECTION OF HWY 96
AND I840
0238 AM 5NE NASHVILLE TN WIND DAMAGE
05/05/03 DAVIDSON TRAINED SPOTTER REPORTED
STRUCTURAL DAMAGE TO HOMES
NEAR MADISON
0255 AM 10W SMITHVILLE TN .88 INCH HAIL
05/05/03 DEKALB TRAINED SPOTTER REPORTED
NICKEL SIZE HAIL NEAR
LIBERTY
JLMLocal storm report, May 5, 3:01 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE,TN
301 AM CDT MON MAY 5 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0300 AM SMITHVILLE TN .75 INCH HAIL
05/05/03 DEKALB TRAINED SPOTTER REPORTED
3/4 INCH HAIL IN SMITHVILLE
JLMLocal storm report, May 5, 3:23 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE,TN
323 AM CDT MON MAY 5 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0200 AM SMYRNA TN 1.75 INCH HAIL
05/05/03 RUTHERFORD TRAINED SPOTTER REPORTED
GOLFBALL SIZE HAIL REPORTED
0235 AM 18S LEBANON TN WIND DAMAGE
05/05/03 WILSON *** 7 INJ ***
TRAINED SPOTTER REPORTED
TRAILER
OVERTURNED...VEHICLE
FLIPPED OVER...7 INJURIES
0318 AM 6W SPARTA TN .75 INCH HAIL
05/05/03 WHITE TRAINED SPOTTER REPORTED
3/4 INCH HAIL IN CASSVILLE
JUST W OF SPARTA
0325 AM MURFREESBORO TN FLOOD
05/05/03 RUTHERFORD TRAINED SPOTTER REPORTED
ONE FOOT OF WATER IN
INTERSECTION OF I24 AND HWY
96 IN MURFREESBORO
0144 AM 8E NASHVILLE TN WIND DAMAGE
05/05/03 DAVIDSON TRAINED SPOTTER REPORTED
ONE HOME DESTROYED...ONE
HOME MAJOR DAMAGE...ONE
HOME MINOR DAMAGE...CARS
OVERTURNED NEAR SKYLINE
MEDICAL CENTER
0330 AM 3NE MURFREESBORO TN FLOOD
05/05/03 RUTHERFORD TRAINED SPOTTER REPORTED
HOMES FLOODED ON HALLS HILL
PIKE JUST NE OF
MURFREESBORO
JLMThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 10:33 PM CDT | Tornado Warning | OHX | Stewart | 42 min |
| May 4, 10:59 PM CDT | Tornado Warning | OHX | Stewart | 31 min |
| May 4, 11:15 PM CDT | Tornado Warning | OHX | Montgomery | 60 min |
| May 4, 11:29 PM CDT | Tornado Warning | OHX | Stewart | 16 min |
| May 4, 11:47 PM CDT | Tornado Warning | OHX | Stewart | 43 min |
| May 4, 11:54 PM CDT | Severe Thunderstorm Warning | OHX | Benton | 36 min |
| May 5, 12:12 AM CDT | Tornado Warning | OHX | Montgomery | 63 min |
| May 5, 12:16 AM CDT | Tornado Warning | OHX | Perry | 44 min |
| May 5, 12:20 AM CDT | Tornado Warning | OHX | Benton, Humphreys | 25 min |
| May 5, 12:22 AM CDT | Tornado Warning | OHX | Perry | 38 min |
| May 5, 12:41 AM CDT | Tornado Warning | OHX | Hickman, Perry | 39 min |
| May 5, 12:44 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston | 46 min |
| May 5, 12:49 AM CDT | Tornado Warning | OHX | Robertson | 56 min |
| May 5, 12:55 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham | 20 min |
| May 5, 1:04 AM CDT | Severe Thunderstorm Warning | OHX | Maury, Williamson | 41 min |
| May 5, 1:11 AM CDT | Severe Thunderstorm Warning | OHX | Davidson | 34 min |
| May 5, 1:20 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham | 20 min |
| May 5, 1:21 AM CDT | Tornado Warning | OHX | Hickman, Maury, Williamson | 24 min |
| May 5, 1:25 AM CDT | Tornado Warning | OHX | Sumner | 35 min |
| May 5, 1:42 AM CDT | Tornado Warning | OHX | Davidson | 28 min |
| May 5, 1:44 AM CDT | Tornado Warning | OHX | Maury, Williamson | 31 min |
| May 5, 1:52 AM CDT | Severe Thunderstorm Warning | OHX | Sumner, Wilson | 28 min |
| May 5, 1:59 AM CDT | Tornado Warning | OHX | Rutherford, Williamson | 46 min |
| May 5, 2:02 AM CDT | Tornado Warning | OHX | Sumner, Wilson | 28 min |
| May 5, 2:05 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman | 35 min |
| May 5, 2:20 AM CDT | Tornado Warning | OHX | Cannon, Rutherford | 40 min |
| May 5, 2:21 AM CDT | Tornado Warning | OHX | Wilson | 24 min |
| May 5, 2:31 AM CDT | Severe Thunderstorm Warning | OHX | Macon, Trousdale | 44 min |
| May 5, 2:42 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Hickman | 48 min |
| May 5, 2:46 AM CDT | Tornado Warning | OHX | DeKalb | 29 min |
| May 5, 2:48 AM CDT | Severe Thunderstorm Warning | OHX | Williamson | 42 min |
| May 5, 2:59 AM CDT | Severe Thunderstorm Warning | OHX | Putnam | 31 min |
| May 5, 3:00 AM CDT | Severe Thunderstorm Warning | OHX | Cannon, Rutherford | 45 min |
| May 5, 3:03 AM CDT | Flash Flood Warning | OHX | Davidson, Rutherford, Williamson | 3 hr |
| May 5, 3:06 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Maury | 44 min |
| May 5, 3:11 AM CDT | Severe Thunderstorm Warning | OHX | White | 34 min |
| May 5, 3:22 AM CDT | Severe Thunderstorm Warning | OHX | Warren | 48 min |
| May 5, 3:28 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Wilson | 32 min |
| May 5, 3:33 AM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Putnam | 42 min |
| May 5, 3:51 AM CDT | Severe Thunderstorm Warning | OHX | Cannon | 29 min |
| May 5, 3:55 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee | 50 min |
| May 5, 3:57 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Coffee | 48 min |
| May 5, 4:04 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Lincoln | 41 min |
| May 5, 4:08 AM CDT | Severe Thunderstorm Warning | OHX | Van Buren, Warren | 52 min |
| May 5, 4:28 AM CDT | Severe Thunderstorm Warning | OHX | Franklin | 47 min |
| May 5, 4:36 AM CDT | Flash Flood Warning | OHX | Cumberland, White | 3 hr |
| May 5, 5:16 AM CDT | Severe Thunderstorm Warning | OHX | Franklin | 19 min |
| May 5, 5:43 AM CDT | Flash Flood Warning | OHX | Davidson, Rutherford, Williamson | 3 hr |
| May 5, 5:55 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson | 50 min |
| May 5, 6:14 AM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 46 min |
| May 5, 6:42 AM CDT | Severe Thunderstorm Warning | OHX | Giles | 48 min |
| May 5, 6:50 AM CDT | Tornado Warning | OHX | Giles, Lawrence | 25 min |
| May 5, 7:00 AM CDT | Tornado Warning | OHX | Putnam | 30 min |
| May 5, 7:07 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall | 38 min |
| May 5, 7:16 AM CDT | Tornado Warning | OHX | Giles, Lincoln | 29 min |
| May 5, 7:24 AM CDT | Severe Thunderstorm Warning | OHX | Cumberland | 51 min |
| May 5, 7:32 AM CDT | Severe Thunderstorm Warning | OHX | Fentress | 28 min |
| May 5, 7:33 AM CDT | Severe Thunderstorm Warning | OHX | Fentress | 27 min |
| May 5, 7:37 AM CDT | Tornado Warning | OHX | Franklin, Lincoln, Moore | 38 min |
| May 5, 8:01 AM CDT | Tornado Warning | OHX | Grundy | 14 min |
| May 5, 8:13 AM CDT | Tornado Warning | OHX | Franklin, Grundy | 42 min |
| May 5, 8:44 AM CDT | Severe Thunderstorm Warning | OHX | Lewis, Perry | 51 min |
| May 5, 9:02 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Perry | 43 min |
| May 5, 9:44 AM CDT | Severe Thunderstorm Warning | OHX | Wayne | 46 min |
| May 5, 10:03 AM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 42 min |
| May 5, 10:20 AM CDT | Severe Thunderstorm Warning | OHX | Giles | 40 min |
| May 5, 10:43 AM CDT | Tornado Warning | OHX | Giles, Lawrence | 47 min |
| May 5, 11:01 AM CDT | Tornado Warning | OHX | Lincoln, Marshall, Moore | 44 min |
| May 5, 11:46 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall | 44 min |
| May 5, 11:49 AM CDT | Tornado Warning | OHX | Franklin, Lincoln, Moore | 41 min |
| May 5, 12:09 PM CDT | Flash Flood Warning | OHX | Bedford | 81 min |
| May 5, 12:24 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson | 51 min |
| May 5, 12:31 PM CDT | Tornado Warning | OHX | Coffee, Franklin, Grundy | 59 min |
| May 5, 1:04 PM CDT | Severe Thunderstorm Warning | OHX | Smith, Wilson | 26 min |
| May 5, 1:21 PM CDT | Severe Thunderstorm Warning | OHX | Wayne | 54 min |
| May 5, 1:48 PM CDT | Tornado Warning | OHX | Benton | 57 min |
| May 5, 1:52 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford, Williamson | 38 min |
| May 5, 2:29 PM CDT | Tornado Warning | OHX | Cheatham, Davidson, Williamson | 46 min |
| May 5, 2:38 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Humphreys | 52 min |
| May 5, 2:43 PM CDT | Tornado Warning | OHX | Perry | 47 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2003Every severe thunderstorm warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.